Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Child has white stingy bowel movement, diaper rash, cold and fever. Reason?

my daughter is 6 months and she been having white stingy bowel movements almost 8 times a dayand a bad diper rash at first I thought it was the food I have been giving her or the dipers and whips I was using that give her this rash, now Im not so sure any more..... she have a slight cold a fever up to 100 but I gave her some medicine and the fever went away.... I am very concern for her she got a appointment tomorrow but I cant wait until tomorrow what should I do... or what can it be...
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
thanks for your quiry at HCM
you can continue wiyh breast feeding, and give extra fluid for each loose stool along with ORS
add zinc supplimentation
adopt hand washing techniques and he will be fine soon
no need of antibiotics at the moment

wishing you a speedy recovery
take care
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor